Was introduced to tabs in 1989, back when they only made 7.5 lortab. I was 8 yrs old and had the flu; grandma was with me and said take it. For three hours I felt flu free, I asked her for another, felt flu free for 3 hrs. The third one she have me I was in love, it got me high. Had a great job at Ford making 30$ an hour was buying 20 tabs a day. So I went to methadone clinic( dont ever) I was on 80mg for 3 months.it did nothing for pain so I quit at home. First day was fine. day 2-10 I wAs in my bathtub no sleep. 10 th day my stockpile of tabs worked, so I was full fledged back. I finally got these butrans Wow, my psychorotist wrote me them. I said another kind of saboxone. No it is unbelievable. You know they help so I will stop babbling; here, is my concern: my( Free testosterone level is 6.9pg/ml. Normal is 8.7-25.1 pg/ml. I'm 31 used steroids for three years, and I can't get an erection, girlfriend says its patch. What do you think. Endocrinologist appt is July 9. I also take 6mg Klonopin a day, Viagra 100mg 6 a month.i also bought a Woodstone from a Jamaican and it helps a little( it makes you erect but you can not climax, it's for her pleasure, look it up and it works. 80 mg adderral and the patch. PleAse help I will leave her for this patch!! Thanks Dallas Texas. But I'm a UK Wildcat fan from Ky
27 Jun 2012
I'm assuming you stopped getting an erection with starting the patch?
Other meds.. like Klonopin which depress the system also could have sexual interference. A lot of what you take can cause the problem. I do know this:
If you masturbate you will not perform as well as you would if you wait. Over the counter pills work just as good.. if not better, I speak from experience. Blue steel and a few others are 150% better than Viagra. If you take Viagra a lot it will not work as well over time. Your best bet is to switch it up.
Pain medication in any form can cause or lead to disfunction.
If you want to stay in this relationship I would talk to your doctor and fiddle around with the dose a bit. If not well like you said bail! Sounds like she cares enough to fuss and sex is a vital part of any intimate relationship. If she sees that you are trying I'm sure she will let up.
27 Jun 2012
Whenever I hear of any activity that makes it harder on legitimate chronic pain patients (like you document here) I can't help but fume. Many of us are having an increasingly hard time because of this illegal traffic you support. So for me, I have no sympathy or compassion for you or your sex life. Good luck to you and whatever you do, don't get busted, if you do you'll have no problems finding sex in prison (and you won't even need an erection)
27 Jun 2012
As Patiently Waiting said, you take several meds that can all contribute to ED. You didn't mention if you smoke tobacco because that's 1 of the biggest erection killers there is. When Sub 1st came out and most people were on 16 - 24 mg a day, we guys were having almost an epidemic of ED. But then some men discovered if we brought the dose down to 8 mg or less, the erections came back. Especially in you young men. So while I am not saying the Butrans isn't contributing to this, the Bupe dose is so low in the patch that it's highly unlikely this is the entire cause. I'm more concerned about the 6 mg of Klonopin a day. I hope you know 6 mg of Klonopin daily is a relatively high dose. You also didn't mention if you're overweight, or have asthma or any breathing problems.
Adderall is another ED culprit. And while 31 is very young to start with ED, it has been known to happen. I'm way older than you, and I had my first taste of ED in my late 30's. I developed a groin rash that baffled the Docs. It lasted about 3 years and when it was gone (finally) my erections were never what they once were. I'm just saying I have experience with this awful condition.
So my unofficial opinion is that you have been taking meds that could have lead to this since you were rather young. The mechanics behind getting an erection are complex, and I'm not sure even Docs know it all. But in your life you have used a lot of drugs that can cause ED. I think you will need to get off almost every drug you know take. Perhaps in time you will get strong erections again. But you also need a few Docs who specialize in ED. Sometimes there are surgeries that can help. You also need to be tested for high blood pressure and diabetes.
30 Jun 2012
Your Butran patch is not the cause of erection problems or probably anything else. It gives a very low dose of opiates. If you are feeling that good, it's either from some other drug that you are taking or a manic problem which may be a good part of your problem. I don't know.
The steroids for 3 years, all the Lortabs and my God, 6 mg of Klonopin a day! Are you kidding? That would be enough to put everybody else into a stupor much less erection problems. Did a doctor really prescribe that kind of dose to you? What for? It sounds dangerous to me. But it is also highly addictive in most people, so you probably can't taper off by yourself.
What are your pain or health problems other than being addicted to all these drugs? It sounds like you need serious rehab unless you can explain why you are seeking all these drugs and whether doctors are really prescribing them to you.
You sound too high to pay much attention to my posting, but I am worried about you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got hurt badly and have no sex drive anymore does anyone have any suggestions on what I should do?
i recently had a accident in which my right foot was almost torn from my leg they saved the foot(thank god) but im still in a whole hell of a lot of ...
10 answers • 20 Sep 2010
I'm a 49 year old woman who used to have a normal healthy sex drive. But for the last eight years or so my desire and ability to have an orgasm ...
7 answers • 30 Aug 2012
Amitriptyline linked to love loss? Please help. My wife has been on amitriptyline for 3years and has
... experienced increased love loss to being out of love with me all together. Similar anti depressants have this side effect but not amitriptylene, ...
2 answers • 28 Jan 2013